# SDR 08FDEA02164

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 488 GL IS CHAFED ON THE INNER SKIN.
